# SDR ASAA2023032842646

- Difficulty date: March 28, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 55,259 hours, 16,286 cycles
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: 11519681
- Condition: Faulty
- Location: E/E, P91
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU GEN OFF BUS LIGHT DOES NOT ILLUMINATE AFTER APU START W/APU ELECTRIC AVAILABLE BUT NOT ON BUS. LIGHT BULBS TEST OK. GROUNDED - YES. REPLACED AUX POWER BREAKER C803 REF B737-800 AMM 24-21-41.
